Skip to main content
Log in

Zur Theorie der analytischen Mannigfaltigkeiten im Raume vonn komplexen Veränderlichen

Die Fortsetzung analytischer Mengen vom Rande eines Gebietes her ins Innere

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Behnke, H., u.P. Thullen: Theorie der Funktionen mehrerer komplexer Veränderlichen. Erg. Math.3, 3 (1934).

    Google Scholar 

  2. Rothstein, W.: Über die Fortsetzung analytischer Flächen. Math. Ann.122, 424–434 (1951).

    Article  MathSciNet  Google Scholar 

  3. Rothstein, W.: Zur Theorie der analytischen Mannigfaltigkeiten im Raume vonn komplexen Veränderlichen. Math. Ann.129, 96–138 (1955).

    Article  MathSciNet  Google Scholar 

  4. Stein, K.: Die Regularitätshüllen niederdimensionaler Mannigfaltigkeiten. Math. Ann.114, 543–569 (1937).

    Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Rothstein, W. Zur Theorie der analytischen Mannigfaltigkeiten im Raume vonn komplexen Veränderlichen. Math. Ann. 133, 271–280 (1957). https://doi.org/10.1007/BF02547954

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02547954

Navigation